# SDR UPS08M52246

- Difficulty date: March 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - SEAT TRACK AT STA 791 - 909 X=+75.25 FOUND CORROSION.  CORR ON AFFECTED AREA REMOVED MAT'L THK:0.145"(CROWN), MAT'L REMOVED: 0.045"(STA.869-896), MAT'L REMN:0.100".  FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK ON EXISTING SPLICE HAT SECT FROM STA 765 TO STA 909 X=+75.25" REMOVED. HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW SEAT TRACK FROM STA 765-909 X=+75.25" REWORKED & INSTALLED.
